# SDR DHL2004367008

- Difficulty date: November 5, 2004
- Submitted: November 8, 2004
- Operation: Air carrier
- Aircraft: N367DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 265
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Indication
- Location: Door Warning
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DOORS LIGHT ILLUMINATED ON MWP WITH NO LIGHT ON S/O PANEL.  TWO OCCURANCES.  CYCLED EACH DOOR AND VISUALLY INSPECTED.  NO FAULTS NOTED.  DOOR WARNING SYSTEM, OPS CHECKED GOOD AS PER MM 52-71-11.
